Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rockbell

Accutane and headaches

Recommended Posts

I've been having some severe headaches. I don't know if i'm not getting good sleep (I work nights), but my headaches are pretty bad and its hard to stay in focus. I'm wondering if anyone else has headaches and if its just a normal effect of accutane.

Share this post


Link to post
Share on other sites

How long have you been on it so far? I noticed the first few weeks I had headaches, but after that they subsided completely

Share this post


Link to post
Share on other sites

about 2 days? my eyes seem very tired, kind of sore as well. What i'm really afraid of is going blind, no joke. Maybe i'm paranoid, but I hope that is not the route i'm travelling. if this continues for a week or so i'll probably go see a doctor for sure.

I'm on 20 mg for the first month (been about a week). I feel that my skin is improving already (i had a previous course of 60mg for my first month and i had horrible ib for about a span of 2 months, where the peak of it would last about a week).

Share this post


Link to post
Share on other sites

In the begining of my course I had severe headaches too. The only thing I can really recomend is to drink PLENTY of water. Way more than the norm. I found that my headaches went from severe to almost nothing! And I know most people won't take advil or some sort of pain kiler while on 'tane... But I take excedrin migrain whenever one creeps up on me and POOF it disapears!!!

Good luck! I hope u feel better soooon!

-Stevie

Share this post


Link to post
Share on other sites

i remember having headaches and sort of a "cloudy" brain feeling towards the end of my course. Like I would have a hard time thinking of certain words in conversation. I mean, my grades didnt drop or anything (and im a junior mechanical engineering student).... but it went away after stopping accutane. I get tension headache a lot lately and Ive found that drinking Gatorade or Vitamin Water have helped a ton! Dehydration was never a problem since i drink a TON of water.... but maybe the electrolytes is what helped? I dunno... worth a shot!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×